# SDR IPXA2015082192554

- Difficulty date: August 3, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,213 hours, 6,871 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270727004
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN FLOOR PANEL 231KJ IS CRACKED.  FABRICATED A NEW FLOOR PANEL IAW EO A300-5320-40552-B.
